# SDR CKSA96164

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 2733
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  APU COMPARTMENT STA 2733 RIGHT SIDE INTERCOSTAL CRACKED 3RD FROM BOTTOM OF FRAME.  MANUFACTURED NEW INTERCOSTAL IAW B747 SRM 53-11-24.  CLEANED AND TREATED AREA IAW B747 SRM 51-10-02 AND MM 51-21-02.  INSTALLED NEW INTERCOSTAL IAW B747 SRM 51-30-02.  C-CHECK WORK CARD NR 7TK0317.  TASK CARD NR 85643.
